MathSciNet Relay Station
MathSciNet bibliographic data
MR756517 (85k:20150) 20J05 (18G99)
Bouc, Serge Homologie de certains ensembles ordonnés. (French) [Homology of certain ordered sets] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 2, 49–52.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement